MAUDE Adverse Event Report: OWENS & MINOR DISTRIBUTION, INC. MEDICHOICE; PACK, HOT OR COLD, WATER CIRCULATING

OWENS & MINOR DISTRIBUTION, INC. MEDICHOICE; PACK, HOT OR COLD, WATER CIRCULATING
Model Number HTB060
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient with septic fever, cooling blanket ordered.When attaching the cooling blanket to the air tubing, the blanket would not hold air.Troubleshooting did not change outcome.A new warming blanket was obtained and functioned without issue.

Brand Name
MEDICHOICE
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
OWENS & MINOR DISTRIBUTION, INC.
9120 lockwood blvd.
mechanicsville VA 23116
MDR Report Key20662034
Report Number20662034
Device Sequence Number20659186
Product Code ILO
UDI-Device Identifier10885632112621
UDI-Public(01)10885632112621
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/03/2024
Report Date (Section F) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHTB060
Device Catalogue NumberHTB060
Device Lot NumberD1300424
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer11/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age45 YR
Patient SexUnknown
Date Report Sent to FDA10/03/2024